# SDR ZW0A0105707

- Difficulty date: July 23, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 1145 TO 1221, LBL 16 IN, THE LT TIE DOWN TRACK WAS CORRODED IN NUMEROUS LOCATIONS ALONG TRACK.  INSTALLED TIE DOWN TRACK STA 1150 TO 1320.  HI-LOK ATTACHED PER SRM 51-30-4, AND RIVETS PER SRM 51-30-02.
